Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 42, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 28, 2014, 6:13 AM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2014, 6:13 AM CDT (11:13 UTC)
- Expired
- Mar 28, 2014, 7:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 6:50 AM CDT | TSTM WND DMG | 2 Se Hattiesburg, MS | THREE TREES BLOWN DOWN IN THE SUNRISE COMMUNITY NEAR HATTIESBURG...ALSO REPORT OF SEVERAL TRAMPOLINES BLOWN INTO ADJACENT YARDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS54 KJAN 281113
SVRJAN
MSC035-073-091-281200-
/O.NEW.KJAN.SV.W.0042.140328T1113Z-140328T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
613 AM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 700 AM CDT
* AT 613 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IMPROVE...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST HATTIESBURG AND RAWLS SPRINGS AROUND 640 AM CDT.
HATTIESBURG AROUND 645 AM CDT.
PETAL AROUND 650 AM CDT.
SUNRISE AROUND 655 AM CDT.
MACEDONIA AROUND 700 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3123 8982 3141 8981 3141 8914 3118 8914
3117 8915
TIME...MOT...LOC 1113Z 273DEG 36KT 3132 8970
HAIL...1.00IN
WIND...60MPH
$$
GRG2 follow-up statements
975
WWUS54 KJAN 281132
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 AM CDT FRI MAR 28 2014
MSC091-281142-
/O.CAN.KJAN.SV.W.0042.000000T0000Z-140328T1200Z/
MARION MS-
632 AM CDT FRI MAR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3122 8966 3133 8964 3141 8959 3141 8914
3118 8914 3117 8915
TIME...MOT...LOC 1132Z 273DEG 36KT 3131 8948
$$
MSC035-073-281200-
/O.CON.KJAN.SV.W.0042.000000T0000Z-140328T1200Z/
LAMAR MS-FORREST MS-
632 AM CDT FRI MAR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORREST AND NORTHERN LAMAR COUNTIES UNTIL 700 AM CDT...
AT 632 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SUMRALL...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST HATTIESBURG AND RAWLS SPRINGS AROUND 640 AM CDT.
HATTIESBURG AROUND 645 AM CDT.
PETAL AROUND 650 AM CDT.
SUNRISE AND MACEDONIA AROUND 655 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3122 8966 3133 8964 3141 8959 3141 8914
3118 8914 3117 8915
TIME...MOT...LOC 1132Z 273DEG 36KT 3131 8948
HAIL...1.00IN
WIND...60MPH
$$
GRG697
WWUS54 KJAN 281148
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
648 AM CDT FRI MAR 28 2014
MSC035-073-281200-
/O.CON.KJAN.SV.W.0042.000000T0000Z-140328T1200Z/
LAMAR MS-FORREST MS-
648 AM CDT FRI MAR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORREST AND EAST CENTRAL LAMAR COUNTIES UNTIL 700 AM CDT...
AT 648 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HATTIESBURG...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SUNRISE AROUND 655 AM CDT.
MACEDONIA AROUND 700 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3121 8954 3132 8943 3141 8935 3141 8914
3118 8914 3117 8915
TIME...MOT...LOC 1148Z 273DEG 36KT 3130 8929
HAIL...1.00IN
WIND...60MPH
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:35 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 28, 4:35 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CDT FRI MAR 28 2014
...AN ELEVATED RISK OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT...
.DISCUSSION...
TODAY THROUGH SATURDAY
MAIN FOCUS WILL CENTER AROUND CURRENT CONVECTIVE TRENDS AND THEN
SHIFT TO THE NEXT AND MORE POTENT ROUND OF STORMS EXPECTED LATE THIS
AFTERNOON AND POSSIBLY INTO EARLY MORNING HOURS OF SATURDAY.
THE FIRST OF A SERIES OF PACIFIC SHORTWAVE IMPULSES IS NOW PIVOTING
NORTHEAST INTO THE GREAT LAKES THAT ALLOWED FOR AMPLE ISENTROPIC
MOISTURE FLUX UPGLIDE AND TRANSPORT INTO AN ELEVATED AND TO A DEGREE
NEAR SURFACE BASED UNSTABLE ENVIRONMENT WITH 500-1000 J/KG MUCAPE.
NORTHWARD MOISTURE MAGNITUDE FLUX FROM 1.7" PWAT RICH AIRMASS WILL
CONTINUE THROUGH NOW THROUGH 6AM FOR SOUTH CENTRAL MS AND 6-9AM FOR
FAR SE MS BEFORE FLUX DECREASES AND LIFT SOMEWHAT DECREASES OVER THE
REGION BY MID TO LATE MORNING. WILL CONTINUE TO MONITOR RAINFALL
AMOUNTS ACROSS THESE AREAS FOR FLASH FLOODING CONCERNS THROUGH THAT
TIME FRAME.
THERE WILL BE A LULL IN STORM ACTIVITY LATE THIS MORNING THROUGH
EARLY PORTIONS OF THE AFTERNOON BEFORE CONDITIONS BECOME MORE
FAVORABLE FOR STORM DEVELOPMENT. TWO SEPARATE H5 S/WV IMPULSES WILL
PHASE TOGETHER ACROSS THE CENTRAL PLAINS THIS AFTERNOON AND HELP
SPUR LOW LEVEL VORTICITY GENERATION ACROSS THE RED RIVER VALLEY BY
NOON AND EJECT ACROSS THE SOUTHERN OZARKS THROUGH THE EARLY
EVENING. THE REGION WILL BE IN A LARGE WARM SECTOR WITH DEWPOINTS
INTO THE MID TO UPPER 70S BY THIS AFTERNOON WITH SFC INSTABILITY
PROGGED TO BUILD INTO 1500-2000 J/KG RANGE UNDERNEATH LAPSE RATES
/7C/KM/ AND HEALTHY UPPER LEVEL DIVERGENCE DUE TO A FAVORABLE
COUPLED JET STRUCTURE BY LATE AFTERNOON. HI-RES ENSEMBLE GUIDANCE
SUGGEST CONVECTIVE INITIATION IN EAST TEXAS EARLY AFTERNOON WITH
UPSCALE GROWTH IN CONJUNCTION WITH VORTICITY GENERATION AS STORMS
PROGRESS EAST. SEVERAL GLOBAL AND REGIONAL MODELS INDICATE A QLCS OR
MCS DEVELOPING NEAR THE I-20 CORRIDOR BY LATE AFTERNOON TO EARLY
EVENING ALONG THE MS RIVER. A CONSENSUS OF OUTPUT AND SPC SSEO
SUGGESTS THE GREATEST RISK OF LARGE HAIL AND DAMAGING WINDS COULD BE
LOCATED ALONG AND NORTH OF I-20 IN CLOSER PROXIMITY TO DEVELOPING SFC
LOW AND LOW-LVL VORT MAXIMA TRACKING ALONG I-40. HOWEVER, WITH
STRONG FRONTAL FORCING EXTENDING FARTHER SOUTH ITS NOT INCONCEIVABLE
FOR THE ROBUST LINE TO EXTEND INTO SOUTH MS WHERE BETTER SFC
DEWPOINTS WILL EXIST OR POSSIBLY BE TWO SEPARATE ENTITIES. FEEL IT
IS PRUDENT TO PLACE ALL OF ARKLAMISS IN ELEVATED RISK FOR SEVERE
STORMS LATE THIS AFTN INTO THE EVENING. THIS WILL BE REFLECTED IN
HWO/GRAPHICS. KEEP UP TO DATE WITH THE LATEST AS FORECAST EVOLVES
THROUGH THE DAY.
SEVERE STORM RISK SHOULD DIMINISH THROUGH THE LATE EVENING FROM WEST
TO EAST AS THE FRONT MOVES THROUGH. CLEARING AND DRIER CONDITIONS
EXPECTED BY SATURDAY AFTERNOON WITH A NICE WEEKEND AHEAD. /ALLEN/
SUNDAY THROUGH THURSDAY...
HIGH PRESSURE WILL BE SHORT LIVED AT THE BEGINNING OF THE PERIOD AS
PROGRESSIVE MID LEVEL FLOW ALLOWS IT TO QUICKLY PUSH EAST AND
SOUTHERLY LOW LEVEL WINDS TO RETURN BY SUNDAY NIGHT. NEXT SHORTWAVE
PULLS OUT OF THE INTERMOUNTAIN WEST INTO THE PLAINS ON MONDAY. THIS
SYSTEM WILL DRAG A WEAK FRONT TO THE NORTHWEST DOORSTEP OF THE
FORECAST AREA BY TUESDAY...BUT DOES NOT SEEM TO HAVE MUCH AFFECT ON
OUR FORECAST OTHER THAN TO INCREASE CLOUDINESS.
PATTERN LOOKS TO AMPLIFY MOVING INTO THE MID WEEK TIMEFRAME AS
DECENT COLD CORE MOVES FROM THE PAC NW INTO THE ROCKIES. BACKING
FLOW OVER THE AREA WILL SET UP WARM ADVECTION AND RE-ENERGIZE THE OLD
FRONTAL BOUNDARY. CONVECTION LOOKS A GOOD BET BY WEDNESDAY AS
MID/UPPER 60 DEWPOINTS SURGE NORTH OUT OF THE GULF OF MEXICO AND MID
LEVEL SYSTEM MOVES OUT INTO THE PLAINS. WILL HAVE TO WATCH THE
EVOLUTION OF THIS EVENT AS THE COLD FRONT STARTS TO MOVE. GFS/EURO
ARE SHOWING 1500-2000 J/KG OF CAPE COINCIDENT WITH 350 M2/S2 0-3KM
HELICITY OVER THE NW HALF BY WEDNESDAY AFTERNOON/EVENING AND AGAIN
THURSDAY FOR THE ENTIRE FORECAST AREA AS THE FRONT NEARS. SINCE THIS
EVENT IS STILL QUITE A WAYS OUT...WILL HOLD OFF ON MENTIONING ANY
SEVERE POTENTIAL IN THE HWO FOR NOW./26/
&&
.AVIATION...+TSRA TO SHRA ONGOING ACROSS KJAN/KHKS TO KMEI AND KHBG
LEADING TO MVFR TO IFR CONDITIONS FROM VIS RESTRICTIONS DOWN TO 1SM
AT TIMES. FLIGHT CATS WILL SLOWLY IMPROVE THROUGH THE MORNING AS
RAIN SLOWLY EXITS EAST. A BREAK IN ACTIVITY IS EXPECTED THIS BY MID
TO LATE MORNING INTO THE AFTERNOON BEFORE ANOTHER ROUND OF TSRA IS
EXPECTED TO MOVE WEST TO EAST FROM 22Z-06Z. SOME STORMS WILL LIKELY
BE SEVERE WITH LOWER FLIGHT CATS OF IFR DURING DIRECT IMPACT. TSRA
WILL END EARLY SAT MRNG WITH WINDS BECOMING NW/N. /ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 79 59 72 43 / 86 84 13 0
MERIDIAN 78 57 73 40 / 86 85 26 0
VICKSBURG 79 53 71 43 / 86 84 8 0
HATTIESBURG 79 63 78 44 / 86 85 20 0
NATCHEZ 79 56 70 44 / 86 83 7 0
GREENVILLE 74 54 68 45 / 89 85 8 0
GREENWOOD 76 55 70 42 / 89 84 11 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 5 AM CDT EARLY THIS MORNING FOR
MSZ043>066.
LA...FLASH FLOOD WATCH UNTIL 5 AM CDT EARLY THIS MORNING FOR
LAZ024>026.
AR...NONE.
&&
ALLEN/26Hazardous weather outlook, Mar 28, 5:11 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 511 AM CDT FRI MAR 28 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 291015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 511 AM CDT FRI MAR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...THIS AFTERNOON THROUGH EARLY SATURDAY MORNING STRONG AND SEVERE STORMS CAPABLE OF QUARTER TO GOLFBALL SIZE HAIL AND DAMAGING WINDS OF 60 MPH ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING ACROSS THE REGION. AT THIS TIME...THE GREATEST WINDOW FOR SEVERE STORM OCCURRENCE WILL BE FROM 5PM THIS AFTERNOON THROUGH EARLY SATURDAY MORNING. PLEASE KEEP UP TO DATE WITH LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN JACKSON FOR MORE DETAILS THROUGH THE DAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. ALLEN && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 28, 12:22 AM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1222 AM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM HAIL 5 W PURVIS 31.14N 89.49W
03/27/2014 E0.25 INCH LAMAR MS PUBLIC
1210 AM HAIL 5 SW HATTIESBURG 31.26N 89.36W
03/28/2014 E0.25 INCH LAMAR MS PUBLIC
IN OAK GROVE
1211 AM HAIL 3 SW HATTIESBURG 31.28N 89.34W
03/28/2014 E0.25 INCH FORREST MS LAW ENFORCEMENT
IN WEST HATTIESBURG
&&
DLSpecial weather statement, Mar 28, 12:50 AM CDT, 5 hours 23 minutes before
LAZ023-024-280610-
FRANKLIN LA-CATAHOULA LA-
1250 AM CDT FRI MAR 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1250 AM CDT FRI MAR 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 5 MILES SOUTHWEST OF JIGGER AT 1251 AM CDT...MOVING
NORTHEAST AT 45 MPH.
PEOPLE IN NORTHEASTERN CATAHOULA AND SOUTHERN FRANKLIN PARISHES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3203 9191 3221 9155 3220 9150 3215 9149
3214 9151 3211 9150 3210 9151 3209 9149
3202 9151 3200 9150 3186 9184 3197 9191
TIME...MOT...LOC 0551Z 242DEG 41KT 3198 9178
EECSpecial weather statement, Mar 28, 2:22 AM CDT, 3 hours 51 minutes before
MSZ056-057-280750- SMITH MS-JASPER MS- 222 AM CDT FRI MAR 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 222 AM CDT FRI MAR 28 2014 ...STRONG STORM MOVING ACROSS SMITH AND JASPER COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF RALEIGH AT 221 AM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WESTERN JASPER AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3215 8908 3194 8902 3185 8956 3202 8961 TIME...MOT...LOC 0721Z 256DEG 32KT 3196 8948 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 15 min |
| Mar 27, 7:35 PM CDT | Special Weather Statement | JAN | Webster | 20 min |
| Mar 27, 7:39 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 36 min |
| Mar 27, 8:09 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Mar 27, 9:23 PM CDT | Special Weather Statement | JAN | Bolivar | 32 min |
| Mar 27, 9:55 PM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Franklin and 18 more | 7 hr |
| Mar 27, 10:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 53 min |
| Mar 27, 11:07 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 38 min |
| Mar 27, 11:39 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 21 min |
| Mar 27, 11:42 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 48 min |
| Mar 28, 12:00 AM CDT | Special Weather Statement | JAN | Lamar | 30 min |
| Mar 28, 1:12 AM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 2 more | 2 hr |
| Mar 28, 2:22 AM CDT | Special Weather Statement | JAN | Jasper, Smith | 28 min |
| Mar 28, 6:47 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 118 min |
| Mar 28, 7:01 AM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Jones | 119 min |
| Mar 28, 10:16 AM CDT | River Flood Warning | JAN | Jones | 5 days |
| Mar 28, 10:16 AM CDT | River Flood Warning | JAN | Clarke | 36 hr |
| Mar 28, 12:42 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 5 days |
| Mar 28, 12:42 PM CDT | River Flood Warning | JAN | Lawrence | 6 days |
| Mar 28, 12:42 PM CDT | River Flood Warning | JAN | Neshoba | 5 days |
| Mar 28, 12:42 PM CDT | River Flood Warning | JAN | Leake | 3 days |
| Mar 28, 3:38 PM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 15 more | 11 hr |
| Mar 28, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.